# SDR UIEA2023061000633

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 109,482 hours, 17,361 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER SECTION TANK RH SIDE BETWEEN ROOT AND SPLICE STRINGER 6RH WITH FUEL LEAK( CENTER TANK SEALANT WAS REPAIRED IAW AMM 28-11-00-308-013. OPS CHECK GOOD )
